# SDR MASA200601226

- Difficulty date: April 30, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 9,879 hours, 9,469 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HARD OVER RUDDER FAIL MESSAGE.  MX RESET THE SYSTEM, OP'S CHECKED GOOD.
